# SDR UIEA2022093001064

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** FLOO BEAM TOP SURFACE, STA986, RBL35 - RBL45, WL208. (MARKED) (CORROSION REMOVED FROM UPPER CHORD OF STA. 986.5 FLOOR BEAM IN AREA OF 2.0"L X .9"W X .051"D WAS FOUND OUT OF LIMITS AND REMOVED PER SRM 51-10-02-OG-0.  UPPER CHORD OF FLOORBEAM REPAIRED PER ER #22-02239)
